# SDR SWAA2022032183882

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737*
- Aircraft serial: 33009
- Aircraft time: 49,658 hours, 33,309 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Failed
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED TO EXTEND FROM 30 TO 40 / [01] R&R?D FLAP POWER DRIVE UNIT PER AMM 27-51-51
